RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tikhomirova, Ekaterina Sergeevna

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9

Number of views:
This page:98
Abstract pages:1518
Full texts:627
References:23
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person24110
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211257

Publications in Math-Net.Ru
1972
1. V. A. Efremovich, È. A. Loginov, E. S. Tikhomirova, “Equimorphisms of Riemannian manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972),  523–533  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:3 (1972), 518–528
1971
2. V. A. Efremovich, È. A. Loginov, E. S. Tikhomirova, “Equimorphisms of Riemannian manifolds”, Dokl. Akad. Nauk SSSR, 197:1 (1971),  25–28  mathnet  mathscinet  zmath
1970
3. E. S. Tikhomirova, “The spectrum of uniform homologies”, Dokl. Akad. Nauk SSSR, 191:6 (1970),  1235–1237  mathnet  mathscinet  zmath
1964
4. V. A. Efremovich, E. S. Tikhomirova, “Equimorphisms of hyperbolic spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964),  1139–1144  mathnet  mathscinet  zmath
1963
5. V. A. Efremovich, E. S. Tikhomirova, “The continuation of an equimorphism to infinity”, Dokl. Akad. Nauk SSSR, 152:5 (1963),  1051–1053  mathnet  mathscinet  zmath
1962
6. E. S. Tikhomirova, “Uniform homology groups”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962),  865–876  mathnet  mathscinet  zmath
1958
7. E. S. Tikhomirova, “Some homologous invariants of equimorphous transformations”, Dokl. Akad. Nauk SSSR, 120:3 (1958),  475–476  mathnet  mathscinet  zmath
8. E. S. Tikhomirova, “A new proximity invariant”, Uspekhi Mat. Nauk, 13:5(83) (1958),  197–202  mathnet  mathscinet  zmath
1954
9. E. S. Tikhomirova, “Infinitesimal classification of surfaces of second degree”, Uspekhi Mat. Nauk, 9:1(59) (1954),  121–123  mathnet  mathscinet  zmath

1990
10. V. S. Makarov, A. A. Mal'tsev, S. P. Novikov, S. S. Ryshkov, E. S. Tikhomirova, A. S. Schwarz, “Vadim Arsen'evich Efremovich (obituary)”, Uspekhi Mat. Nauk, 45:6(276) (1990),  113–114  mathnet  mathscinet; Russian Math. Surveys, 45:6 (1990), 137–138  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019